Journal of Science of the Hiroshima University, Series A-I (Mathematics)

Note on Kishi's theorem for capacitability

Maretsugu Yamasaki

Full-text: Open access

Article information

Source
J. Sci. Hiroshima Univ. Ser. A-I Math., Volume 30, Number 2 (1966), 217-226.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206139110

Digital Object Identifier
doi:10.32917/hmj/1206139110

Mathematical Reviews number (MathSciNet)
MR0212202

Zentralblatt MATH identifier
0152.31504

Subjects
Primary: 31.22

Citation

Yamasaki, Maretsugu. Note on Kishi's theorem for capacitability. J. Sci. Hiroshima Univ. Ser. A-I Math. 30 (1966), no. 2, 217--226. doi:10.32917/hmj/1206139110. https://projecteuclid.org/euclid.hmj/1206139110


Export citation

References

  • [1] G. Ghoquet: Theory of capacities, Ann. Inst. Fourier, 5 (1955), pp. 131-295.
  • [2] B. Fuglede: On the theory of potentials in locally compact spaces, Acta Math., 103 (1960), pp. 139-215.
  • [3] B. Fuglede: Le theoreme du minimax et la theorie fine du potentiel, Ann. Inst. Fourier, 15 (1965), pp. 65-87.
  • [4] M. Kishi: Gapacitability of analytic sets, Nagoya Math. J., 16 (1960), pp. 91-109.
  • [5] M. Ohtsuka: Some examples in potential theory, Japan. J. Math., 29 (1959), pp. 101-110.
  • [6] M. Ohtsuka: On potentials in locally compact spaces, J. Sci. Hiroshima Univ. Ser. A-I Math., 25 (1961), pp. 135-352.
  • [7] M. Yamasaki: On a capacitability problem raised in connection with linear programming, ibid., 30 (1966), pp. 57-73.